Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Eigenfunction expansions for nondensely defined operators generated by symmetric ordinary differential expressions


Author: Earl A. Coddington
Journal: Bull. Amer. Math. Soc. 79 (1973), 964-968
MSC (1970): Primary 47E05, 34B25
MathSciNet review: 0322592
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47E05, 34B25

Retrieve articles in all journals with MSC (1970): 47E05, 34B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13280-X